# SDR DALA14026470958

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 5R BS 1437.  DAMAGE LONGERON WAS REMOVED NEW LONGERON AND SPLICE WERE DRILLED, ADJUSTED, TREATED, PAINTED AND WERE INSTALLED IAW SRM 53-02, FIG 18, 51-10-3, 51-30-2, 51-30-5.
